# SDR DALA2025061204464

- Difficulty date: May 22, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 112,575 hours, 16,182 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Pseu
- Condition: Faulted
- Location: Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 1604 -MISC/DE- CREW ELECTED DE DURING APPROACH INTO NAP DUE TO INTERMITTENT LE ASSYM INDICATION IN FLIGHT. CORRECTIVE ACTION: R/R PSEU AND S284 FOR HIGH INDUCTANCE.
